Harmonic induction on Lie groups.
Journal für die reine und angewandte Mathematik, Tome 344 (1983), pp. 120-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic induction, orbit method, Kirillov parametrization, irreducible unitary representations, connected Lie groups
@article{JRAM_1983__344_152565,
author = {Ronald L. Lipsman},
title = {Harmonic induction on {Lie} groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {120--148},
year = {1983},
volume = {344},
zbl = {0538.22008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__344_152565/}
}
Ronald L. Lipsman. Harmonic induction on Lie groups.. Journal für die reine und angewandte Mathematik, Tome 344 (1983), pp. 120-148. http://geodesic.mathdoc.fr/item/JRAM_1983__344_152565/